# SDR MALA020435

- Difficulty date: July 21, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6227337001
- Part serial: 4418
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3384, CREW REPORTED THE LT INTAKE HEAT IS INOP.  THE WEATHER RADAR IS INOP AND THE ENGINE POWER ROLLED BACK INFLIGHT.  MAINTENANCE REPLACED WEATHER RADAR TXCVR, THE LT ENGINE ANTI-ICE MASTER CAUTION, LT INTAKE LIGHT ON.  CND ON GROUND, RAN A/C FOR 25 MINUTES NO FAULT NOTICED.  OPS CHECK GOOD.  POWER ROLLBACK ON LEFT SIDE EVERYTHING WENT BACK TO NORMAL AFTERWARDS, ICING CONDITIONS WERE EXISTING AT THE TIME.  MAINTENANCE INSPECTED LT INTAKE, NO FOD FOUND.  A/C WAS IN ICING.  NO FURTHER ACTION REQUIRED AT THIS TIME.  ALL IAW GE MM 72-00-00.
